Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Schur index of the $ p$-regular characters of the Borel subgroup


Author: G. I. Lehrer
Journal: Proc. Amer. Math. Soc. 76 (1979), 196-198
MSC: Primary 20G05
DOI: https://doi.org/10.1090/S0002-9939-1979-0537072-9
MathSciNet review: 537072
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let B be the group of $ {{\mathbf{F}}_q}$-rational points of the Borel subgroup of a connected reductive group defined over the finite field $ {{\mathbf{F}}_q}$. It is shown that under appropriate conditions, all irreducible characters of B which have degree prime to q have Schur index one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537072-9
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society